MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 100 ML X 2 ML; CATHETERS

AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 100 ML X 2 ML; CATHETERS
Model Number PM032-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203022133, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 11-jun-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: left foot bunionectomy.Cathplace: left foot.Date procedure: (b)(6) 2020.It was reported an on-q catheter kinked.The surgeon was unable to remove the catheter in the office.The patient required a return visit to the operating room to have the catheter removed.While the catheter was in place the patient's pain was "well controlled" and "the ball looked like it infused the medication." the catheter was removed in surgical setting and noted to be in two pieces.The patient was discharged home in stable condition.There was no reported injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 100 ML X 2 ML
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key10148889
Report Number2026095-2020-00100
Device Sequence Number11306856
Product Code MEB
UDI-Device Identifier00193494137229
UDI-Public00193494137229
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Model NumberPM032-A
Device Catalogue Number101372203
Device Lot Number0203022133
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/12/2020
Patient Sequence Number1
Patient Age55 YR
Patient Weight89